# SDR RU3A20190628027

- Difficulty date: June 28, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N85
- Make and model: Cndair CL6002B16
- Aircraft serial: 5138
- Aircraft time: 12,404 hours, 5,075 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 60157788
- Part serial: NONE
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH MLG INDICATION ILLUMINATED AT CRUISE FOR 5-10 MINUTES, INDICATION ONLY.  GEAR (RH) WAS RETRACTED , NO GEAR "DISAGREE" FLASHING. REMOVAL OF #1 AND #2 RIGHT HAND DOWNLOCK SWITCHES CORRECTED THE INDICATION ISSUE.
